# SDR HEEA088518

- Difficulty date: July 13, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,110 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Transceiver
- Part number: 066104701
- Part serial: 4619
- Condition: Interference
- Location: Adf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADF TRANSCEIVER RECEIVES WITH EXCESSIVE STATIC. IN SHOP REPAIR.
